# SDR AWXA0000670

- Difficulty date: September 25, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- Aircraft time: 58,039 hours, 46,478 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 69416913
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, NR 3 SEAT TRACK ATTACH ANGLE AT STA 520 BROKEN OFF.  REMOVED DAMAGED ATTACH ANGLE, FABRICATED NEW ATTACH ANGLE IAW B737 DWG 69-41691, PRIMED IAW 737 MM 51-21-00, INSTALLED IAW EO 53-14-12 AND SB 737-53-1120.
